Publications
218 papers.
Sorted by citations. Areas are assigned from titles and venues, so a paper can sit in more than one. This list syncs from Google Scholar daily.
- 2007140 citesHypercyclic behaviour of operators in a hypercyclic C0-semigroupJA Conejero, V Müller, A PerisJournal of Functional Analysis 244 (1), 342-348 , 2007
- 2005116 citesHypercyclic, topologically mixing and chaotic semigroups on Banach spacesT Bermúdez, A Bonilla, JA Conejero, A PerisStudia Mathematica 170, 57-75 , 2005
- 2015115 citesChaotic behaviour of the solutions of the Moore-Gibson-Thompson equationJA Conejero, C Lizama, F RódenasApplied Mathematics & Information Sciences 9 (5), 2233-2238 , 2015
- 200964 citesHypercyclic translation C0-semigroups on complex sectorsJA Conejero, A PerisDiscrete and Continuous Dynamical Systems-Series A (DCDS-A) 25 (4), 1195 , 2009
- 200557 citesLinear transitivity criteriaJA Conejero, A PerisTopology and its Applications 153 (5-6), 767-773 , 2005
- 201050 citesHypercyclic semigroups generated by Ornstein-Uhlenbeck operatorsJA Conejero, EM ManginoMediterranean Journal of Mathematics 7 (1), 101-109 , 2010
- 202047 citesHigher-Order Spectral Analysis of Stray Flux Signals for Faults Detection in Induction Motors.ME Iglesias Martínez, JA Antonino-Daviu, P Fernández de Córdoba, ...Applied Mathematics & Nonlinear Sciences 5 (2), 1 , 2020
- 201047 citesChaotic asymptotic behavior of the hyperbolic heat transfer equation solutionsJA Conejero, A Peris, M TrujilloInternational Journal of Bifurcation and Chaos 20 (09), 2943-2947 , 2010
- 201043 citesUncountably generated algebras of everywhere surjective functionsRM Aron, JA Conejero, A Peris, JB Seoane-SepúlvedaBulletin of the Belgian Mathematical Society-Simon Stevin 17 (3), 571-575 , 2010
- 200739 citesPowers of hypercyclic functions for some classical hypercyclic operatorsRM Aron, JA Conejero, A Peris, JB Seoane–SepúlvedaIntegral Equations and Operator Theory 58 (4), 591-596 , 2007
- 201932 citesWell-posedness for degenerate third order equations with delay and applications to inverse problemsJA Conejero, C Lizama, M Murillo-Arcila, JB Seoane-SepulvedaIsrael Journal of Mathematics 229 (1), 219-254 , 2019
- 201732 citesChaotic semigroups from second order partial differential equationsJA Conejero, C Lizama, M Murillo-ArcilaJournal of Mathematical Analysis and Applications 456 (1), 402-411 , 2017
- 201730 citesSmoothing vs. sharpening of color images-together or separatedCP Benito, S Morillas, CJ Lluch, JAC CasaresApplied mathematics and nonlinear sciences 2 (1), 299-316 , 2017
- 201630 citesDistributionally chaotic families of operators on Fréchet spacesJA Conejero, M Kostic, PJ Miana, M Murillo ArcilaCommunications on Pure and Applied Analysis 15 (5), 1915-1939 , 2016
- 201526 citesChaos for the hyperbolic bioheat equationJA Conejero, F Ródenas, M TrujilloDiscrete and Continuous Dynamical Systems-Series A 35 (2), 653-668 , 2015
- 201625 citesDynamics of the solutions of the water hammer equationsJA Conejero, C Lizama, F RodenasTopology and its Applications 203, 67-83 , 2016
- 200623 citesHypercyclic subspaces in omegaJ Bès, JA ConejeroJournal of mathematical analysis and applications 316 (1), 16-23 , 2006
- 201722 citesLinear dynamics of semigroups generated by differential operatorsJ Alberto Conejero, C Lizama, M Murillo-Arcila, A PerisOpen Mathematics 15 (1), 745-767 , 2017
- 200721 citesChaotic translation semigroupsJA Conejero, A PerisDiscrete Contin. Dyn. Syst., Supplement, 269-276 , 2007
- 200721 citesOn the existence of transitive and topologically mixing semigroupsJA ConejeroBulletin of the Belgian Mathematical Society-Simon Stevin 14 (3), 463-471 , 2007
- 201620 citesAn algorithm for self-organization of driverless vehicles of a car-rental serviceJA Conejero, C Jordán, E Sanabria-CodesalNonlinear Dynamics 84 (1), 107-114 , 2016
- 201719 citesConvolution operators supporting hypercyclic algebrasJ Bès, JA Conejero, D PapathanasiouJournal of Mathematical Analysis and Applications 445 (2), 1232-1238 , 2017
- 201818 citesHypercyclic algebras for convolution and composition operatorsJ Bès, JA Conejero, D PapathanasiouJournal of Functional Analysis 274 (10), 2884-2905 , 2018
- 201817 citesEstimation of the light field inside photosynthetic microorganism cultures through Mittag-Leffler functions at depleted light conditionsD Fuente, C Lizama, JF Urchueguía, JA ConejeroJournal of Quantitative Spectroscopy and Radiative Transfer 204, 23-26 , 2018
- 201517 citesDistributional chaos for the forward and backward control traffic modelX Barrachina, JA Conejero, M Murillo-Arcila, JB Seoane-SepúlvedaLinear Algebra and its Applications 479, 202-215 , 2015
- 201716 citesDynamics of multivalued linear operatorsCC Chen, JA Conejero, M Kostić, M Murillo-ArcilaOpen Mathematics 15 (1), 948-958 , 2017
- 201616 citesChaotic asymptotic behaviour of the solutions of the Lighthill–Whitham–Richards equationJA Conejero, F Martínez-Giménez, A Peris, F RódenasNonlinear Dynamics 84 (1), 127-133 , 2016
- 200716 citesSums and products of bad functionsRM Aron, JA Conejero, A Peris, JB Seoane-SepulvedaContemporary Mathematics 435, 47-52 , 2007
- 201615 citesOn the existence of chaos for the viscous Van Wijngaarden–Eringen equationJA Conejero, C Lizama, M Murillo-ArcilaChaos, Solitons & Fractals 89, 100-104 , 2016
- 201513 citesOperadores y semigrupos de operadores en espacios de Fréchet y espacios localmente convexos.JA Conejero Casares
- 202412 citesExploring the entropy-based classification of time series using visibility graphs from chaotic mapsJA Conejero, A Velichko, Ò Garibo-i-Orts, Y Izotov, VT PhamMathematics 12 (7), 938 , 2024
- 202311 citesInferring the fractional nature of Wu Baleanu trajectoriesJA Conejero, Ò Garibo-i-Orts, C LizamaNonlinear Dynamics 111 (13), 12421-12431 , 2023
- 201111 citesChaotic differential operatorsJA Conejero, F Martínez-GiménezRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie … , 2011
- 202110 citesSets of periods for chaotic linear operatorsJA Conejero, F Martínez-Giménez, A Peris, F RodenasRevista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie … , 2021
- 201910 citesVisibility graphs of fractional Wu–Baleanu time seriesJA Conejero, C Lizama, A Mira-Iglesias, C RoderoJournal of Difference Equations and Applications 25 (9-10), 1321-1331 , 2019
- 201610 citesLinear chaos for the Quick-Thinking-Driver modelJA Conejero, M Murillo-Arcila, JB Seoane-SepúlvedaSemigroup Forum 92 (2), 486-493 , 2016
- 20199 cites[S]-linear and convex structures in function familiesL Bernal-González, JA Conejero, M Murillo-Arcila, JB Seoane-SepúlvedaLinear Algebra and its Applications 579, 463-483 , 2019
- 20187 citesBenefits of a dance group intervention on institutionalized elder people: a Bayesian network approachE Navarro-Pardo, LP González, P Villacampa, JA ConejeroApplied Mathematics and Nonlinear Sciences 3 (2), 503-512 , 2018
- 20147 citesAn Extension of Hypercyclicity for N ‐Linear OperatorsJ Bès, JA ConejeroAbstract and Applied Analysis 2014 (1), 609873 , 2014
- 20196 citesShock wave formation in compliant arteriesC Rodero, JA Conejero, I Garcia-FernandezEvol. Equations Control. Theory 8, 221 , 2019
- 20156 citesSmooth functions with uncountably many zerosJA Conejero, GA Muñoz-Fernández, MM Arcila, JB Seoane-SepúlvedaBulletin of the Belgian Mathematical Society-Simon Stevin 22 (1), 71-75 , 2015
- 20015 citesThe sets of monomorphisms and of almost open operators between locally convex spacesJ Bonet, J ConejeroProceedings of the American Mathematical Society 129 (12), 3683-3690 , 2001
- 20244 citesQualitative Analysis of Stochastic Caputo–Katugampola Fractional Differential EquationsZA Khan, MI Liaqat, A Akgül, JA ConejeroAxioms 13 (11), 808 , 2024
- 20214 citesTwo-dimensional compact-finite-difference schemes for solving the bi-laplacian operator with homogeneous wall-normal derivativesJ Amo-Navarro, R Vinuesa, JA Conejero, S HoyasMathematics 9 (19), 2508 , 2021
- 20263 citesHarmful information spreading modeled through fractal-fractional operatorsA Akgül, AH Usman, JA ConejeroJ. Math. Computer Sci. 42, 513-540 , 2026
- 20253 citesRecovering discrete delayed fractional equations from trajectoriesJA Conejero, Ò Garibo‐i‐Orts, C LizamaMathematical Methods in the Applied Sciences 48 (7), 7630-7640 , 2025
- 20233 citesA method for the dynamics of vortices in a Bose-Einstein condensate: analytical equations of the trajectories of phase singularitiesS De María-García, A Ferrando, JA Conejero, PF De Córdoba, ...Condensed Matter 8 (1), 12 , 2023
- 20233 citesAdaptation of the COVASIM model to incorporate non-pharmaceutical interventions: Application to the Dominican Republic during the second wave of COVID-19PA Solares-Hernández, Ó Garibo-i-Orts, JA Conejero, FA ManzanoApplied Mathematics and Nonlinear Sciences 8 (1), 2319-2332 , 2023
- 20082 citesSpectral conditions for hypercyclic C_0 semigroupsJA Conejero, EM ManginoFunction Theory on infinite dimensional spaces-X Conference, 17-26 , 2008
- 20231 citesA pre-processing procedure for the implementation of the Greedy-Rank One Algorithm to solve high–dimensional linear systemsJA Conejero, A Falcó, M Mora–JiménezAIMS Mathematics 8 (11), 25633-25653 , 2023
- 20181 citesMultiplicative structures of hypercyclic functions for convolution operatorsL Bernal-Gonzalez, JA Conejero, G Costakis, JB Seoane-SepulvedaJ. Oper. Theory 80 (1), 213--224 , 2018
- 20250 citesModeling frequency micro-combs with second kind Fredholm equationsP Molina-Grífols, CM Arabí, PF de Córdoba, JA Conejero, A Martínez, ...European Quantum Electronics Conference, ej_3_4 , 2025
- 20190 citesDynamics of multidimensional Cesaro operatorsJA Conejero, A Mundayadan, JB Seoane-SepúlvedaBulletin of the Belgian Mathematical Society-Simon Stevin 26 (1), 11-20 , 2019
- 20140 citesAn extension of N-linear hypercyclic operatorsJ Bès, JA ConejeroHindawi Publishing Corporation , 2014
- 20120 citesDevaney chaos and distributional chaos in the solution of certain partial differential equationsX Barrachina Civera, JA ConejeroHindawi Publishing Corporation , 2012
- 20070 citesEnlargements of operators between locally convex spaces.JA ConejeroRACSAM 101 (1), 45-50 , 2007
- n.d.0 citesA Laplacian approach to the Greedy Rank-One Algorithm for a class of linear systemsJA Conejero, A Falcó, M Mora